# SDR SWAA2021062875607

- Difficulty date: May 21, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT R/H BS727-BS767 RBL21 HAS CORROSION ; / [01] VERIFIED APPLICABILITY OF SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT R/H BS727-BS767 RBL21; MAXIMUM BLENDED AREA 4'X2'X0.020' DEEP FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR. 4.A(2) FIG. 103 DETAIL A.
